# SDR UALA2009121603899

- Difficulty date: December 16, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 54,339 hours, 19,774 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Frozen
- Location: Door 1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HARD TO ARM. LINER REMOVED. ISOLATED CABLE FROM SYSTEM. STILL HAVE SOME BINDING. FOUND FROZEN BELLCRANK AND SPACER FROZEN TO BOLT. (BELLCRANK ASSY AND ROD ASSY ARE DISCONNECTED AND GIVEN TO HNGR SMC.. WITH BELLCRANK DISCONNECTED DOOR ARMS NORMALLY). REPLACED BELLCRANK AND RECONNECTED ROD ASSY. REPLACED SLIDE DUE TO SLIDE GIRT FLAP NOT FOLDED CORRECTLY.
